Sh:591

Bib entry
@article{Sh:591,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Indecomposable almost free modules---the local case}},
 journal = {Canad. J. Math.},
 fjournal = {Canadian Journal of Mathematics. Journal Canadien de Math\'ematiques},
 volume = {50},
 number = {4},
 year = {1998},
 pages = {719--738},
 issn = {0008-414X},
 doi = {10.4153/CJM-1998-039-7},
 mrclass = {13C13 (20K20)},
 mrnumber = {1638607},
 mrreviewer = {Luigi Salce},
 doi = {10.4153/CJM-1998-039-7},
 note = {\href{https://arxiv.org/abs/math/0011182}{arXiv: math/0011182}},
 arxiv_number = {math/0011182}
}